Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: so med changes  (Read 220 times)

0 Members and 1 Guest are viewing this topic.

Offline nancyga13

  • Full Member
  • ***
  • Posts: 115
  • Country: 00
  • Rec's: 1
  • Gender: Female
  • Personal text
    • Poke This Member
so med changes
« on: February 28, 2014, 11:35:23 AM »
So the doctor just wants me to keep my paxil at 30mg and wanted me to stop Seroquel because of weight gain, so he put me on latuda and trazodone!!! I hope something works cause im so tired of this crap!!!
Bookmark and Share

Offline stevo1111

  • Full Member
  • ***
  • Posts: 227
  • Rec's: 7
  • Gender: Male
  • Personal text
    • Poke This Member
Re: so med changes
« Reply #1 on: February 28, 2014, 02:32:58 PM »
Latuda is relatively new. Hope it works out for you, it looks promising in studies.

If you're not getting the relief you need from Paxil, maybe it's time to either up the dose to the maximum dose or to switch to a TCA or an MAOI?

Often, if an MAOI is effective, it makes living with the dietary constraints seem like a walk in the park. If your anxiety and or depression are severe enough to be on 3 psychotropic medications simultaneously, maybe monotherapy with something strong like an MAOI (Parnate or Nardil) is a viable option?
Bookmark and Share

Offline nancyga13

  • Full Member
  • ***
  • Posts: 115
  • Country: 00
  • Rec's: 1
  • Gender: Female
  • Personal text
    • Poke This Member
Re: so med changes
« Reply #2 on: February 28, 2014, 04:08:22 PM »
Well he does not want to up the paxil right now because of adding these other medications and yea I am very severe with anxiety and depression! I know for a fact he will not put me on a TCA or a MAOI because one of the nurse practioners put me on a TCA and he took me off he said those medications are too dangerous in his opinion! Yea I hear latuda is a good medication, not sure about that trazodone a lot of people say they wake up drunk feeling, but I take a heart pill as well so the MAOI is really out of the question.
Bookmark and Share

Online insights

  • Hero Member
  • *****
  • Posts: 4435
  • Country: au
  • Rec's: 103
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: so med changes
« Reply #3 on: February 28, 2014, 04:41:17 PM »
because one of the nurse practioners put me on a TCA and he took me off he said those medications are too dangerous in his opinion!

Nonsense. He needs to get off the SSRI kool-aid.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Offline nancyga13

  • Full Member
  • ***
  • Posts: 115
  • Country: 00
  • Rec's: 1
  • Gender: Female
  • Personal text
    • Poke This Member
Re: so med changes
« Reply #4 on: February 28, 2014, 04:48:25 PM »
I don't feel like I can trust any psychiatrist anymore..they all have different opinions, its confusing makes me want to go bury my head in a pillow so sick and tired of being sick and tired.
Bookmark and Share

Tags: